# SDR IPXA2018041228485

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 71,552 hours, 11,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRICAL OPENING ITERMITTENT.  CLEANED THE INTERIOR DOOR SWITCH. OPS NORMAL IAW AMM 52-10-01-702-801.
